Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Discussions: On the Relative Accuracy of Simpson's Rules and Weddle's Rule A Reply

J. B. Scarborough
The American Mathematical Monthly
Vol. 34, No. 7 (Aug. - Sep., 1927), pp. 370-372
DOI: 10.2307/2300044
Stable URL: http://www.jstor.org/stable/2300044
Page Count: 3
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Discussions: On the Relative Accuracy of Simpson's Rules and Weddle's Rule A Reply
Preview not available

Page Thumbnails

  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372